MathSciNet Relay Station
MathSciNet bibliographic data
MR384997 22D40 (28A65)
Greenleaf, Frederick P.; Emerson, William R. Group structure and the pointwise ergodic theorem for connected amenable groups. Advances in Math. 14 (1974), 153–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement